Pacific Journal of Mathematics

Projections of measures on nilpotent orbits and asymptotic multiplicities of $K$-types in rings of regular functions. I.

Donald R. King

Article information

Source
Pacific J. Math., Volume 170, Number 1 (1995), 161-202.

Dates
First available in Project Euclid: 6 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102371113

Mathematical Reviews number (MathSciNet)
MR1359976

Zentralblatt MATH identifier
0853.22008

Subjects
Primary: 22E46: Semisimple Lie groups and their representations

Citation

King, Donald R. Projections of measures on nilpotent orbits and asymptotic multiplicities of $K$-types in rings of regular functions. I. Pacific J. Math. 170 (1995), no. 1, 161--202. https://projecteuclid.org/euclid.pjm/1102371113


Export citation

References

  • [AJ] H.H. Andersen and J.C. Jantzen, Cohomology of induced representations for alge- braic groups, Math. Ann., 269 (1984), 487-525.
  • [Ba] D. Barbasch, Fourier inversion for unipotent invariant integrals, Trans.Amer. Math. Soc, 249 (1979), 51-83.
  • [BV1] D. Barbasch and D. Vogan, Primitive ideals and orbital integrals in complexclassical groups, Math. Ann., 259 (1982), 153-199.
  • [BV2] D. Barbasch and D. Vogan, Primitive ideals and orbital integrals in complex exceptional groups, J. Alg., 80 (1983), 350-382.
  • [BV3] D. Barbasch and D. Vogan, The local structure of characters, J. Punc. Anal., 37 (1980), 27-55.
  • [BV4] D. Barbasch and D. Vogan, Weyl group representations and nilpotent orbits, in Representation theory of reductive groups, Progress in Mathematics, vol 40, P.C. Trombi, ed., Birkhauser, Boston, (1983).
  • [Bo] W. Borho, Definition einer Dixmier-Abbildung fur sl(n,C), Inventiones Math., 40 (1977), 143-169.
  • [BB] W. Borho and J.-L. Brylinski, Differential operators on homogeneous spaces III, Inv. Math., 80 (1985), 1-68.
  • [BK] W. Borho and H. Kraft, UberBahnen und deren deformationen bei linearen aktionen reductiver gruppen, Comment. Math. Helvetici, 54 (1979), 61-104.
  • [Ch] Jen-Tseh Chang, Characteristic cycles of holomorphic discrete series,Trans. Amer. Math. Soc, 334 (1992),213-227.
  • [Dj] D.Z.Djokovic, Proof of a conjecture of Kostant, Trans. Amer. Math. Soc, 302 (1987), 577-585.
  • [Do] W.F. Donoghue, Distributions and Fourier transforms, AcademicPress, NewYork, (1969).
  • [DHV] M. Duflo, G. Heckman and M. Vergne, Projection DWhites, formule de Kirillov et formule de Blattner, S.M.F.20 serie, Memoire No. 15 (1984),65-184.
  • [DV] M. Duflo and M. Vergne, Orbites coadjointes et cohomologie equivariantes in The orbit method in representation theory, Progress in Mathematics, volume 82; M. Duflo, N.V. Pedersen, M. Vergne eds., Birkhauser,Boston, (1990).
  • [GS] I.M. Gelfand and G.E. Shilov, Generalizedfunctions: Volume 1, AcademicPress, New York, (1964).
  • [Gi] V. Ginsburg, Integrals over nilpotent orbits and representations of Weyl groups, Soviet Math. Dokl. Vol. 28 (1983),No.l,138-142.
  • [Gros] F.D.Grosshans, Contractions of the actions of reductive algebraicgroups in arbi- trary characteristic,Inv. Math., 107 (1992),127-133.
  • [Grotl] A. Grothendieck, EGA III. Etude cohomologique des faisceaux coherents, Publ. Math. I.H.E.S., 11 (1961), and 17 (1963).
  • [rot 2] A. Grothendieck, Sur quelques points d'algebre homologiques, Thoku Math. J., (series 2) 9 (1957), 119-221.
  • [GP] V. Guillemin andE. Prato, Heckman, Kostant andSteinberg formulas for symplectic manifolds,Adv. in Math., 82 (1990),160-179.
  • [HC] Harish Chandra, Differential operators on semi-simple Lie algebra, Amer. J. Math., 79 (1957),87-120.
  • [Ha] R. Hartshorne, Algebraicgeometry, Graduate texts in Mathematics 52, Springer Verlag, New York, (1977).
  • [He] G.J. Heckman, Projection of orbits and asymptotic behavior of multiplicities for compact Lie groups, Inv. Math., 67 (1982),333-356.
  • [KR] B. Kostant and S. Rallis, Orbits and representations associated with symmetric spaces,Amer. J. Math., 93 (1971),753-809.
  • [Lyl] J.N.Lyness, On the remainder term in the N-dimensional Euler Maclaurin expan- sion, Numer. Math., 15 (1970),333-344.
  • [Ly2] J.N.Lyness, Quadratureover a simplex: Part 2. A representation for the errorfunc- tional, SIAM J. Numer. Anal., 15 (1978),870-887.
  • [Ma] H. Mutsumura, Commutative algebra,second edition, Benjamin/Cummings Pub- lishing Co.,Inc.,Reading, Mass.,(1980).
  • [Mel] W.M. McGovern, Rings of regularfunctions on nilpotent orbits on nilpotent orbits and their covers,Invent. Math., 97 (1989),209-217.
  • [Rao] R. Rao,Orbitalintegralsin reductiveLie groups, Ann. of Math., 96 (1972), 505-510.
  • [Ro] M. Rosenlicht, On quotient varieties and the affine embeddingof certainhomohe- neous spaces,Trans. Amer. Math. Soc, 101 (1961),211-223.
  • [Sekl] J. Sekiguchi, Remarks on real nilpotent orbits of a symmetric pair, J. Math. Soc Japan, 39, No 1 (1987),127-138.
  • [Sek2] J. Sekiguchi, The nilpotent subariety of the vector space associated to a symmetric pair, Publ. RIMS, Kyoto Univ., 20 (1984), 155-212.
  • [Senl] J. Sengupta, Projection of orbits and K multiplicities, 3. Func. Anal., 84 (1989), 215-225.
  • [Sen2] J. Sengupta, Projection of orbits and K multiplicities of a series of irreducible unitary representations, Ph.D. Thesis, M.I.T., (1986).
  • [Sh] I.R. Shafarevich, Basic algebraic geometry, Springer- Verlag, New York, (1974).
  • [Slo] P. Slodowy, Simple singularities and simple algebraic groups , Lecture Notes in Mathematics #815,Springer-Verlag Berlin Heidelberg, (1980).
  • [SW] E. Stein and G. Weiss, Introduction to Fourier analysis on euclidean spaces, Prince- ton University Press, Princeton, (1971).
  • [Vol] D. Vogan, Associated varieties and unipotent representations, preprint, (1989).
  • [Vo2] D. Vogan, Gelfand-Kirillo dimension for Harish-Chandra modules, Invent. Math., 48 (1978), 75-98.
  • [Vo3] D. Vogan, Unitary representations of reductive Lie groups, Annals of Mathemetics Studies, Number 118, Princeton University Press, Princeton, New Jersey, (1987).
  • [W] R. Wong, Asymptotic approximations of integrals, Academic Press, Boston, (1989).

See also

  • Donald R. King. Projections of measures on nilpotent orbits and asymptotic multiplicities of {$K$}-types in rings of regular functions {II}. II [MR 97d:22016] J. Funct. Anal. 138 1996 1 82--106.